# SDR ARWA980481

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 1 ENGINE PYLON, UPPER SUPPORT STRAP HAS A CRACK.  REMOVED SUPPORT STRAP.  FABRICATED NEW STRAP AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DRAWING NR 5753033, 5753000 AND SRM 51-1-20D.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0581, CONTROL NR 8012.
